# SDR SIMA20201212001

- Difficulty date: December 12, 2020
- Submitted: December 13, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,790 hours, 34,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIP NR 4 HAS DAMAGED CONNECTORS.  C/A: DEFFERED PER MEL 33-30.
